Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 204, NWS Shreveport, LA

July 9, 20126 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Jul 9, 2012, 6:02 PM CDT for 6 counties in Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2012, 6:02 PM CDT (23:02 UTC)
Expired
Jul 9, 2012, 6:45 PM CDT
In force
43 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bowie County, TX, Camp County, TX, Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 140 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1765 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
559 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WUUS54 KSHV 092302
SVRSHV
TXC037-063-159-343-387-449-092345-
/O.NEW.KSHV.SV.W.0204.120709T2302Z-120709T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
602 PM CDT MON JUL 9 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BOWIE COUNTY IN NORTHEAST TEXAS...
  NORTHERN CAMP COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...PITTSBURG...LEESBURG...
  FRANKLIN COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...MOUNT VERNON...HAGANSPORT...
  NORTHERN MORRIS COUNTY IN NORTHEAST TEXAS...
  SOUTHERN RED RIVER COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF BOXELDER...
  TITUS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MOUNT PLEASANT...

* UNTIL 645 PM CDT

* AT 558 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF DALBY
  SPRINGS TO WILKERSON TO 6 MILES WEST OF HAGANSPORT...OR ALONG A
  LINE EXTENDING FROM 6 MILES SOUTHEAST OF BOXELDER TO 7 MILES
  SOUTHWEST OF BOXELDER TO 6 MILES WEST OF HAGANSPORT...AND MOVING
  SOUTH AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO US
  259 AND I 30 INTERSECTION...NAPLES...OMAHA...COOKVILLE...PURLEY AND
  CASON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3351 9531 3350 9491 3356 9466 3337 9459
      3302 9476 3297 9510 3297 9515 3300 9515
      3297 9518 3298 9531
TIME...MOT...LOC 2301Z 017DEG 27KT 3341 9479 3336 9496
          3334 9534

$$

09
1 follow-up statement
945 
WWUS54 KSHV 092331
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
631 PM CDT MON JUL 9 2012

TXC037-063-159-343-387-449-092345-
/O.CON.KSHV.SV.W.0204.000000T0000Z-120709T2345Z/
FRANKLIN TX-MORRIS TX-RED RIVER TX-TITUS TX-CAMP TX-BOWIE TX-
631 PM CDT MON JUL 9 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR BOWIE...CAMP...TITUS...RED RIVER...MORRIS AND FRANKLIN
COUNTIES...

AT 628 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF 
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 
MPH. THIS STORM WAS LOCATED NEAR MOUNT PLEASANT...MOVING SOUTH AT 30 
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINFIELD...MOUNT VERNON...MILLER'S COVE...ROEDER...HOPEWELL...
MONTICELLO...CASON...ROCKY MOUND...PURLEY...PITTSBURG...LEESBURG...
HARVARD AND CYPRESS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3337 9528 3341 9491 3341 9474 3337 9459
      3326 9464 3326 9465 3302 9476 3297 9510
      3297 9515 3300 9515 3297 9518 3298 9531
TIME...MOT...LOC 2331Z 010DEG 28KT 3318 9497

$$

09

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:34 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 9, 3:34 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
334 PM CDT MON JUL 9 2012

.DISCUSSION...
UNSETTLED PATTERN IS EXPECTED TO CONTINUE FOR MUCH OF THE NEXT
WEEK. BIGGEST CHANGES WITH THIS PACKAGE WERE AN ATTEMPT TO FINE
TUNE POPS. UPPER LEVEL WAVE OVER SE AR/NW MS PROVIDED MORE THAN
ENOUGH SUPPORT TO IGNITE MORE CONVECTION IN THE RICH TROPICAL
AIRMASS THAT REMAINS IN PLACE. PW VALUES OF WELL OVER 2 INCHES
COMBINED WITH WEAK STEERING FLOW ALOFT HAVE RESULTED IN QUITE
EFFICIENT RAIN PRODUCERS AND SOME LOCALLY HEAVY RAINFALL AMOUNTS.
THERE REMAINS A THREAT FOR ISOLATED WIND DAMAGE DUE TO OUTFLOW
WINDS AS TSTMS COLLAPSE. SIMILAR SITUATION WILL LIKELY BE IN
PLACE FOR TUESDAY...WITH THE BEST CHANCES FOR RAIN SOUTH AND EAST
OF INTERSTATE 30.

FCST BECOMES A BIT MORE UNCERTAIN BY LATE TUESDAY AND INTO
WEDNESDAY AS A WEAK COLD FRONT MOVES SE INTO THE CWA. THE FRONT
SHOULD HELP TO SERVE AS ANOTHER FOCUS MECHANISM FOR SHWRS AND
TSTMS. RAIN CHANCES MAY BE A BIT LOWER IN SE OK/ADJACENT AREAS OF
SW AR/NE TX AS SOMEWHAT DRIER AIR WILL BE IN PLACE BEHIND THE
FRONT. THE FRONT IS EXPECTED TO BECOME STATIONARY SE OF I-30 AND A
SERIES OF WEAK UPPER DISTURBANCES SHOULD TRIGGER CONVECTION ACROSS
THE AREA JUST ABOUT EVERY DAY THROUGH FRIDAY. RAIN CHANCES SHOULD
BE LOWER DURING THE OVERNIGHT HOURS DUE TO THE LOSS OF DIURNAL
HEATING.

MODEL GUIDANCE SUGGESTS THE CWA WILL REMAIN IN A BIT OF DEAD SPOT
IN THE UPPER FLOW WITH A LARGE RIDGE OVER THE WRN CONUS AND A
LARGE TROUGH OVER THE NE CONUS AND INTO CANADA. WEAK UPPER WAVES
AND SEA BREEZE ACTIVITY WILL PROVIDE CONTINUED RAIN CHANCES
THROUGH MUCH OF THE EXTENDED PERIODS...PRIMARILY ACROSS THE SE
HALF OF THE CWA.

TEMPERATURE FCST WILL BE HIGHLY DEPENDENT ON CLOUD COVER AND THE
PRECIP. GIVEN THE TIME OF YEAR...TEMPS CAN WARM RATHER QUICKLY
EVEN WITH ONLY A 2 TO 3 HOUR BREAK IN THE CLOUDS. ON THE FLIP
SIDE...RAINFALL CAN PROVIDE A DRAMATIC COOLING EFFECT. ON THE
WHOLE...OVERNIGHT LOWS SHOULD PERSIST IN THE LOW 70S AND KEPT
HIGHS SLIGHTLY BELOW GUIDANCE/CLIMO DUE TO THE CLOUDS AND RAIN. /09/

&&

.AVIATION...
SCATTERED TSRA ACTIVITY BEING OBSERVED ON RADAR THIS AFTERNOON. THIS
ACTIVITY WILL PERSIST INTO THE 00Z ISSUANCE...BUT SHOULD BEGIN TO
DECREASE SHORTLY AFTER SUNSET. TSRA ACTIVITY WILL CAUSE FLIGHT
CATEGORIES TO TEMPORARILY GO DOWN TO IFR/LIFR CONDITIONS AT AREA
TERMINALS WHERE THEY OCCUR. WE WILL CONTINUE TO JUDICIOUSLY USE VCTS
AND TEMPO GROUPS FOR ANY STORMS THAT APPROACH TERMINAL AIRSPACE
ACROSS THE AREA. THERE WILL BE VERY LITTLE MOVEMENT WITH THESE
STORMS...SO THEY MAY LINGER AT TERMINALS FOR A WHILE. LIGHT AND
VARIABLE WINDS WILL CONTINUE ACROSS THE AREA THROUGH THE
PERIOD...EXCEPT STRONG AND GUSTY NEAR ANY TSRA ACTIVITY. VSBY
CONCERNS WILL REMAIN PRIMARILY TIED TO THE TSRA ACTIVITY. /11/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  89  73  87  71 /  50  60  50  50  40
MLU  72  89  72  88  72 /  50  60  50  60  50
DEQ  71  87  70  89  70 /  50  50  40  30  20
TXK  72  88  71  88  70 /  50  60  40  40  30
ELD  71  87  71  86  70 /  50  60  50  60  40
TYR  73  88  72  88  72 /  50  60  50  50  30
GGG  73  88  73  88  71 /  50  60  50  50  40
LFK  72  88  72  88  73 /  50  60  50  50  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

09/11
Hazardous weather outlook, Jul 9, 11:53 AM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1153 AM CDT MON JUL 9 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-101100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1153 AM CDT MON JUL 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TODAY AND
TONIGHT. STORMS MAY BE SLOW MOVING...WHICH COULD LEAD TO LOCALLY
HEAVY RAINFALL. IN ADDITION...STRONG GUSTY WINDS WILL BE POSSIBLE
IN A FEW OF THE STRONGER STORMS...WHICH COULD RESULT IN TREE AND
POWER LINE DAMAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A WEAK COLD FRONT WILL MOVE INTO THE FOUR STATE REGION TUESDAY
AND BECOME STATIONARY. THIS FRONT WILL SERVE AS A FOCUS FOR
ADDITIONAL THUNDERSTORM DEVELOPMENT OVER THE NEXT SEVERAL DAYS. A
FEW OF THE STRONGER STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND
STRONG WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE ISOLATED NATURE OF ANY POSSIBLE DAMAGING WIND
GUSTS...STORM SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON OR
TONIGHT.

09

In the hours before

Special weather statement, Jul 9, 4:19 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
419 PM CDT MON JUL 9 2012

OKZ077-TXZ096-092145-
MCCURTAIN-RED RIVER-
419 PM CDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     RED RIVER...

INCLUDING THE FOLLOWING LOCATIONS...
     IDABEL...

AT 415 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF IDABEL...OR 14
MILES WEST OF BROKEN BOW...MOVING SOUTHEAST AT 10 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

09
Special weather statement, Jul 9, 4:21 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
421 PM CDT MON JUL 9 2012

ARZ059>061-070>072-092145-
COLUMBIA-HEMPSTEAD-LAFAYETTE-LITTLE RIVER-MILLER-NEVADA-
421 PM CDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     COLUMBIA...HEMPSTEAD...LAFAYETTE...LITTLE RIVER...MILLER AND
     NEVADA...

INCLUDING THE FOLLOWING LOCATIONS...
     BUCKNER...FOUKE...FULTON...GARLAND...GENOA...LEWISVILLE...
     MANDEVILLE...STAMPS...TEXARKANA AND WALDO...

AT 420 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FULTON TO
6 MILES NORTHWEST OF LEWISVILLE TO 6 MILES SOUTHWEST OF
WILLISVILLE...OR ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF
HOPE TO 6 MILES NORTHWEST OF LEWISVILLE TO 7 MILES NORTHWEST OF
WALDO...MOVING WEST AT 10 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

09
Special weather statement, Jul 9, 4:44 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
444 PM CDT MON JUL 9 2012

LAZ001-010-TXZ151-092215-
CADDO-DE SOTO-PANOLA-
444 PM CDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 515 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN NORTHEAST TEXAS...
     PANOLA...
IN NORTHWEST LOUISIANA...
     DE SOTO AND CADDO...

INCLUDING THE FOLLOWING LOCATIONS...
     BETHANY...KEATCHIE...SPRING RIDGE...FRONT AND MIDYETT...

AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 9 MILES EAST OF DEBERRY...OR 17 MILES
SOUTHWEST OF SHREVEPORT...MOVING SOUTH AT 5 MPH.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

09
Special weather statement, Jul 9, 4:56 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
456 PM CDT MON JUL 9 2012

TXZ096-108>110-124-125-092300-
CAMP-FRANKLIN-RED RIVER-TITUS-UPSHUR-WOOD-
456 PM CDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 600 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     FRANKLIN...RED RIVER...TITUS...UPSHUR...WOOD AND CAMP...

INCLUDING THE FOLLOWING LOCATIONS...
     BOGATA...HAGANSPORT...LEESBURG...MOUNT PLEASANT...MOUNT
     VERNON...NEWSOME...PITTSBURG...PLEASANT GROVE...PURLEY...
     QUITMAN...ROSEWOOD...SCROGGINS...WILKERSON AND WINNSBORO...

AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR NEWSOME...OR NEAR LEESBURG. A
SECOND STRONG THUNDERSTORM WAS LOCATED NEAR TALCO. BOTH STORMS ARE
MOVING SOUTHWEST AT 15 MPH.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

09
Special weather statement, Jul 9, 5:13 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
513 PM CDT MON JUL 9 2012

OKZ077-TXZ096-097-092300-
BOWIE-MCCURTAIN-RED RIVER-
513 PM CDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 600 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     RED RIVER AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     BAGWELL...BOGATA...BOXELDER...CLARKSVILLE...DE KALB AND
     MANCHESTER...

AT 509 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES SOUTH OF IDABEL...OR 17 MILES
SOUTH OF BROKEN BOW...MOVING SOUTHWEST AT 20 MPH.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

09
Local storm report, Jul 9, 5:17 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
517 PM CDT MON JUL 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     FLASH FLOOD      MAGNOLIA                33.27N 93.24W
07/09/2012                   COLUMBIA           AR   TRAINED SPOTTER

            CARS FLOODED AND WATER ENTERING BUSINESS IN MAGNOLIA

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:49 PM CDTSevere Thunderstorm WarningSHVBowie, Cass56 min
Jul 8, 8:09 PM CDTSpecial Weather StatementSHVCamp, Franklin, Titus66 min
Jul 9, 2:40 PM CDTAreal Flood AdvisorySHVBowie110 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.